Please use this identifier to cite or link to this item:

Title: PH/PH/1 Queueing Models in Mathematica for Performance Evaluation
Authors: 陸行
Hsing Luh
Zheng-Zhong Xu
Contributors: 應數系
Keywords: Queueing theory;Phase-type distribution;Matrix-geometric solution
Date: 2005
Issue Date: 2014-08-05 17:03:59 (UTC+8)
Abstract: A review of queueing applications indicates that many researchers have intelligently adapted its theoretical results to develop an easy and effective analytical tool that can be applied to manufacturing system planning. In particular, the PH/PH/1 distribution has been studied extensively for GI/G/1 queue models. We present Mathematica programs that calculate algebraically the probability distribution of the system states from the Matrix-Geometric solution procedures of a PH/PH/1 queue with first-come first-served discipline. The advantage in using Mathematica packages (1996) for solving a general queueing problem is also described.
Relation: International Journal of Operations Research,2(2),81-88
Source URI:
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
81-88.pdf260KbAdobe PDF638View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing